MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS CUP,39/NEUTAL CTD; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVS CUP,39/NEUTAL CTD; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVS CUP,39/NEUTAL CTD
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent multiple surgeries on the reported shoulder prosthesis.It was further reported that some revision surgeries have been performed.It was further reported that the customer has in addition to the reported devices five screws (1 silver, 3 green, 1 purple), a base plate, glenosphere, a inlay and a post.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9502-39cpc univers revers cup - cap coated 39 / neutral batch number: 23.01149 was received for investigation.Visual evaluation noted the hex of the screw was damaged.The most likely cause for this can be attributed to misuse due to excessive force being applied while being extracted.Functional testing was performed by assembling the returned device with the returned mating devices.No issues were noted when the devices were assembled together.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
UNIVERS REVS CUP,39/NEUTAL CTD
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21323148
Report Number1220246-2025-00267
Device Sequence Number12741978
Product Code PHX
UDI-Device Identifier00888867061156
UDI-Public00888867061156
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVS CUP,39/NEUTAL CTD
Device Catalogue NumberAR-9502-39CPC
Device Lot Number23.01149
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown